Write a review

Dysport SICK - Orlando, FL

I have had Botox for several years. Never had any...

I have had Botox for several years. Never had any side effects. I decided to try Dysport. Received 100 units of Dysport 26 months ago. Left the doctor's office with severe head pressure. Followed by; neck pain, fever, severe brain fog, heart palpitations, insomnia, ear pressure (popping), balance issues, overall weakness, fatigue- just to name a few. The extreme head pressure and neck pain lasted about 8 months. 26 months later I still have constant slight head pressure and ear popping. The fatigue & brain fog have been so incredibly frustrating.
I can say that I am much better than I was the first year. Many times I thought I was going to die! I will have a few days here & there where I feel 100% normal. Unfortunately, it always comes back.
Like everyone else, I just pray this wears off. I have been to a lot of doctors. They don't have any answers for me. The tests, blood work and heart monitors have all come back normal.
I've never been sick in my life! This is the worst decision I have ever made.
Still searching for answers!
I hoping we ALL get well!
Was this review helpful? 1 other found this helpful

Comments (7)

Dysport is pure poison. It made me sick, neck and shoulder pain, entire face fell. Please read my posts for Dysport you will see you're not alone. I am a year out and there are days I'm so sick, even driving in the car makes me sick. None of this before being injected w/Dysport. It travels thru the body and has been proven to be on the feet, nails, and brain years after being injected. I've learned to take full advantage of my good days. Hope you get better ..
  • Reply
Thank you. I am sorry to hear you are suffering too. I have read your posts. Also, I have read the post from the doctor saying the issues are not related to the Dysport. Really?? I had 100 units of poison injected in my forehead. Left the office with the most unbelievable head pressure! The horrible pressure did not go away for a year! It was constant! Never had head pressure/allergies in my life! The brain fog & fatigue made it hard to function! I was very active and fit. Worked out on weights 5 days a week. I did spin class several times a week too. One month after the injection I could hardly walk up the bleachers to watch my son play football. My Dermatologist said he has only seen this kind of reaction one other time. He agrees the symptoms are a direct result of the Dysport. He suggested other testes to see why my body reacted so negatively to this drug. Possibly a neurological issue. MS. I see another doctor in 2 weeks. I do appreciate the good days and I take full advantage! Unfortunately, they are few and far between. Yes! Dysport has made us sick. I pray we get better! It's been almost 27 months. I have been counting days, weeks, months & years. Dysport has ruined the last 2 yrs of my life!
  • Reply
Sorry! I as well worked out & did cardio! At least your Dr agrees w/u that Dysport did this. I have seen about 4 Dr's now and all say this and that. It's from Dysport. A nurse seen it at the office I went to the other day. She's had a few side effects from Botox. Was in Yeats yesterday seen an old friend and she asked if I had a stroke! Wow! I am looking pretty bad!! Big regrets!! Wish I can get a Dr to say yes this is from Dysport but to much money involved. Know the feeling not being able to walk to sons bleachers!! The simplest things in life stolen from us. I truly believe an adverse effect on ppl like us is speeds up aging and Dr's and Dysport won't say it!! Good luck to you. Feel free to contact me anytime. There's a few of us who text or email on really bad days good support system. U may send me pm at anytime I'll give u info..
  • Reply
Oh no neuro issues it's Dysport!! Studies done in past show it is found in the feet, nails, on the brain years later and clearly nobody is getting injected in those places!! Brain fog is awful I talk forget what I'm saying cant say simple words at times. So annoying!!
  • Reply
Thank you for your kind support! I understand you shouldn't get Dysport if you have a milk protein allergy. Think I will get tested for a protein allergy to see if that's why my body is under attack. What are your symptoms? Has anything helped you feel better? I agree with you! This stuff must stay in your body for a long time! Some longer than others! I will never get an injection of poison again! Never had a problem with Botox and loved the results (Botox for 3 yrs). Wouldn't dare try Botox again after what I have gone through with Dysport. I will gladly take a wrinkled forehead over feeling like this for over 2 yrs!!!! I am sorry you are suffering so much too!
  • Reply
Oh I have had so much happen. Face fell so much, dry eyes, neck shoulder pain. It's been a year from heck. Read my posts, there are tons of adverse side effects. I had two small lines and very light 11's and now I have several wrinkles on forehead. My face is like jelly now. Live w/regrets everyday!!
  • Reply
Oh the milk protein if u were allergic you would know look up reactions to milk protein!
  • Reply